# SDR ASAA2016042016477

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 36,293 hours, 10,950 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD SATCOM LOCKOUT IN FLIGHT.  PERFORMED QRH PROCEDURES.  REGAINED SATCOM. ACFT GROUNDED. ACCOMPLISHED FIM 23-15, TASK 801, STEP 4B.  SYSTEM CHECKS NORMAL.
